| Model Number |
01.32.3641HC4 |
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
10/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 october 2020: lot 1810834: 120 items manufactured and released on 04-mar-2019.Expiration date: 2024-02-20.No anomalies found related to the problem.To date, 33 items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the liner 8 months after the primary surgery.The cause of the dislocation is unknown.The surgeon converted the mpact cup to a dual mobility cup, and revised the liner.The surgery was completed successfully.The ball head is a competitor product.The surgeon used posterior-lateral approach during the primary surgery.